# SDR SWAA2022021160704

- Difficulty date: January 11, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221BF AT PASSENGER CABIN ; 2022-11400 / [01] CALIPER: P/N: 500-464; S/N: 15331932; DUE DATE: 26-OCT-22.; [02] MICRO BONDER P/N:HCS8800; S/N: 01112550; DUE DATE: 24-AUG-22.; [03] SCALE P/N: CL5000; S/N:AE-407336; DUE DATE:16-AUG-22; [04] HOTBONDER P/N HCS8800 S/N 01112550 DUE DATE 24-AUG-22.; [05] SCALE P/N SCA-301 S/N AE-412133 DUE DATE 24-FEB-22.; [06] SCALE P/N CL5000 S/N AE-408751 DUE DATE 19-MAR-22. HOT BONDER P/N HCS8800 S/N 01112550 DUE DATE 24-AUG-22.; [07] REPAIRED FLOOR PANEL 221BF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.; [08] TASK COMPLETED. RII COMPLETED.
